RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 141, Number 5, Pages 1034–1037 (Mi dan25879)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Riemannian spaces with orthogonal and symplectic motion groups and an irreducible rotation group

O. V. Manturov

Lomonosov Moscow State University

Full text: PDF file (414 kB)

Bibliographic databases:
Presented: И. Г. Петровский
Received: 03.07.1961

Citation: O. V. Manturov, “Riemannian spaces with orthogonal and symplectic motion groups and an irreducible rotation group”, Dokl. Akad. Nauk SSSR, 141:5 (1961), 1034–1037

Citation in format AMSBIB
\Bibitem{Man61}
\by O.~V.~Manturov
\paper Riemannian spaces with orthogonal and symplectic motion groups and an irreducible rotation group
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 141
\issue 5
\pages 1034--1037
\mathnet{http://mi.mathnet.ru/dan25879}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0139112}
\zmath{https://zbmath.org/?q=an:0196.54604}


Linking options:
  • http://mi.mathnet.ru/eng/dan25879
  • http://mi.mathnet.ru/eng/dan/v141/i5/p1034

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. Deng, Zhou Xiang Yu, “Rigidity of automorphism groups of invariant domains in homogeneous Stein spaces”, Izv. Math., 78:1 (2014), 34–58  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:59
    Full text:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020